# SDR REXA2014022000223

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 14,716 hours, 9,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-102, MAIN CABIN DOOR AFT STEP STRUCTURE CRACKED.  REPAIRED MAIN CABIN DOOR AFT STEP IAW EO R52024 STEP 2 IAW CRJ 900 NDT IN PART 1 51-20-000-250-A01.
